All Journal Entries Journals

Sick

Jun 20, 2009 - 1 comments

Felling Sick (Flu)

Blood Pressure Tracker
Comments
Post a Comment
Avatar universal
by winner727, Jun 26, 2009
this Is normal .Im so sorry ,I also had a nasty 1st shot . remember ,your body is not used to having these drugs running around in its house .this Indicates a favorable attack on your hep cells . beleive me , I am no expert ,far from it . so most of what I say to you is to help you deal ,and feel support !      { Ice cubes on my head in a baggie }          
the first 4 weeks stink !       wow & remember your on 180 mcg  Im on 150 mcg  .my early shots were terrible . you must be hurting.     be strong . they get better as your body ajdusts . I know your drinking more water than youd like      ,yesterday I had a brutal headache ,nothing took it away ,not even 2 extra strengh tys . after I forced myself to drink even more ,my pain subsided . I dont know what water does for us {other than hydrate } but It does somthing benaficial to sxs . I know your getting sick of hearing it    lol   cause thats what everyone says . so I will shut up !  you will find what works for you around 8 weeks ,It took me that long !  use your tylenol ,It will be your freind some days . did you get chills ?  a glass of  whole         milk & a spoonful of peanutbutter ,would be good fat  meal in the am .cause as the days go bye ,you may feel upset stomach {from riba }  I can see by your post your hurting {very little to say } and thats okay !  your in the fight of your life ,please stay w the group & ask as much as you want  we are here for you .   rest up my freind .        bob

Post a Comment